Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Neurontin

Neurontin

Has any one heard of new research that Neurontin actually damages brain cells?

A MyFibroTeam Member said:

I haven't seen the research on Neurontin but I can tell you it worked great for my pain. Now for my brain that was another story, I couldn't remember a conversation or what I had done 5 minutes before I was very lethargic and was nothing but a breathing numb lifeless being. My husband Praise the Lord made me get off of it after I freaked out on him, he came home we had a conversation he went to the bedroom to get something and I had forgotten in that short of time that he had came home and when I heard someone in the house I started freaking out. I thought someone had broke into our house and I was in a panic, when I found out it was my husband I started yelling at him for scaring me and why didn't he tell me that he came home. Needless to say I can't take it, nor can I take Lyrica even though they want to try to with a lesser dose now and try to work me up to a higher one. With Lyrica I am a falling down silly drunk person well at least I knew who everyone was and I was happy but I don't think I can go through life like that either I don't want anyone to say well Pastor Chandra is hitting the bottle again, LOL. Praying for answers and a better way to combat this naturally.

edited, originally posted over 4 years ago
A MyFibroTeam Member said:

Yes, you need to weigh benefits and cons. For me I chose to have quality of life over quantity. My pain was unbareable and I needed Nuerontin to stop taking daily pain killers. Do what is right for you.

posted over 4 years ago
A MyFibroTeam Member said:

It has to, because I now have a twitch in my hands. Not a tremor, or shakiness, it's a twitch. It's very annoying. And when I ask anyone, like a pharmacist or a DR they say um yea and walk away... non committing to yes or no.

posted over 4 years ago
A MyFibroTeam Member said:

no, I ave not heard of this but am concerned due to my syptoms, they could be either fibro fog or side effects to the Neurontin , both beign similar , such as fatigue, drowsiness, sleepiness , vision problems , tremor, weight gain ,memory loss and groggyness
,

posted over 4 years ago
A MyFibroTeam Member said:

I totally agree with you. Wishing you better days

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in